# SDR LR7A9939

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 360587
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION - PER HSP5368, FOUND LT NOSE GEAR TRUNNION CRACKED.  REPLACED LT NOSE GEAR TRUNNION IAW SMP 581-53-40 AND DWG 360587.
